# SDR VNAA0005012

- Difficulty date: May 26, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 12,451 hours, 10,648 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42086
- Part serial: GM97
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 12,259 hours, 13,979 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, THE CREW TRIED TO LOWER THE FLAPS AND THE CREW RECEIVED A FLAP CONTROL AND HYDRAULIC PUMP FAIL CAS MESSAGES.  THE CREW DID A GO-AROUND AND SELECTED THE STANDBY PUMP WHICH INDICATED NORMAL AND FLIGHT 4014 LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE MAIN HYDRAULIC PUMP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 29-11-08.  OPERATIONAL CHECKS WERE DONE AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
